# SDR USAA920071341

- Difficulty date: November 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 64,504 hours, 44,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69374024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-18 CHECK - A CRACK FOUND ON FWD SERVICE DOOR CUTOUT ANGLE AT BS 291.5 - BS 394.5, S17R.  REMOVED ANGLE IAW B737-300 SRM 51-70-11 AND BOEING DWG 69-37402.
